# SDR ASAA2015052911916

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,519 hours, 7,563 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Missing
- Location: Engine Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SPINNER MISSING PAINT.  ACFT GROUNDED.
